Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 355, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 29, 2019, 11:16 PM CDT for 4 counties in Kansas. It was in force for 89 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2019, 11:16 PM CDT (04:16 UTC)
- Expired
- Aug 30, 2019, 12:45 AM CDT
- In force
- 89 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Harvey County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 40 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 11:30 PM CDT | TSTM WND GST 60 | Nickerson, KS | |
| Aug 30, 12:28 AM CDT | TSTM WND GST 60 | 5 E Goddard, KS | . |
| Aug 30, 12:28 AM CDT | TSTM WND GST 60 | 5 E Goddard, KS | |
| Aug 30, 12:30 AM CDT | TSTM WND GST 63 | 1 Wsw Whitewater, KS | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 7:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.3 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4075 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted.
208
WUUS53 KICT 300416
SVRICT
KSC079-095-155-173-300545-
/O.NEW.KICT.SV.W.0355.190830T0416Z-190830T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1116 PM CDT Thu Aug 29 2019
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Reno County in south central Kansas...
Sedgwick County in south central Kansas...
Harvey County in south central Kansas...
Kingman County in south central Kansas...
* Until 1245 AM CDT.
* At 1115 PM CDT, severe thunderstorms were located along a line
extending from near Marquette to near Sterling to near Radium,
moving southeast at 50 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Wichita, Hutchinson, Derby, Newton, Andover, Haysville, Park City,
Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill, Hesston,
Maize, Kingman, Clearwater, South Hutchinson, Cheney, Halstead and
North Newton.
This includes the following highways...
Interstate 135 between Mile Markers 0 and 42.
Interstate 35 between Mile Markers 34 and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across central Kansas. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows! Torrential rainfall is
occurring with these storms, and may lead to flash flooding. Do not
drive your vehicle through flooded roadways.
&&
LAT...LON 3739 9846 3817 9847 3817 9715 3748 9715
3747 9781 3739 9781
TIME...MOT...LOC 0415Z 322DEG 45KT 3857 9777 3819 9825 3814 9884
HAIL...1.00IN
WIND...80MPH
$$
MCGUIRE4 follow-up statements
878
WWUS53 KICT 300456
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1156 PM CDT Thu Aug 29 2019
KSC079-095-155-173-300545-
/O.CON.KICT.SV.W.0355.000000T0000Z-190830T0545Z/
Reno KS-Sedgwick KS-Harvey KS-Kingman KS-
1156 PM CDT Thu Aug 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR RENO...SEDGWICK...HARVEY AND KINGMAN COUNTIES...
At 1156 PM CDT, severe thunderstorms were located along a line
extending from near Hesston to near Mount Hope to near Turon, moving
southeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wichita, Hutchinson, Derby, Newton, Andover, Haysville, Park City,
Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill, Hesston, Maize,
Kingman, Clearwater, South Hutchinson, Cheney, Halstead and North
Newton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3739 9845 3817 9846 3817 9715 3748 9715
3747 9781 3739 9781
TIME...MOT...LOC 0456Z 307DEG 46KT 3818 9738 3789 9771 3783 9835
HAIL...0.75IN
WIND...60MPH
$$
MCGUIRE186
WWUS53 KICT 300519
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1219 AM CDT Fri Aug 30 2019
KSC079-095-155-173-300545-
/O.CON.KICT.SV.W.0355.000000T0000Z-190830T0545Z/
Reno KS-Sedgwick KS-Harvey KS-Kingman KS-
1219 AM CDT Fri Aug 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN RENO...SEDGWICK...HARVEY AND KINGMAN COUNTIES...
At 1219 AM CDT, severe thunderstorms were located along a line
extending from Whitewater to near West Wichita to near Kingman,
moving southeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wichita, Derby, Newton, Andover, Haysville, Park City, Valley Center,
Bel Aire, Mulvane, Goddard, Rose Hill, Hesston, Maize, Kingman,
Clearwater, Cheney, Halstead, North Newton, Sedgwick and Colwich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3739 9845 3791 9810 3817 9752 3817 9715
3748 9715 3747 9781 3739 9781
TIME...MOT...LOC 0519Z 322DEG 45KT 3797 9717 3768 9750 3762 9814
HAIL...0.75IN
WIND...60MPH
$$
MCGUIRE256
WWUS53 KICT 300535
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1235 AM CDT Fri Aug 30 2019
KSC079-095-155-173-300545-
/O.CON.KICT.SV.W.0355.000000T0000Z-190830T0545Z/
Reno KS-Sedgwick KS-Harvey KS-Kingman KS-
1235 AM CDT Fri Aug 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN RENO...SEDGWICK...EASTERN HARVEY AND EASTERN KINGMAN
COUNTIES...
At 1235 AM CDT, severe thunderstorms were located along a line
extending from near Towanda to Haysville to 9 miles west of Norwich,
moving southeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wichita, Derby, Newton, Andover, Haysville, Park City, Valley Center,
Bel Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater, Cheney,
Colwich, Garden Plain, Whitewater, Downtown Wichita, Kechi and
Andale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3739 9811 3763 9810 3781 9793 3788 9736
3817 9731 3817 9715 3748 9715 3747 9781
3739 9781
TIME...MOT...LOC 0535Z 322DEG 45KT 3783 9704 3754 9737 3748 9801
HAIL...0.75IN
WIND...60MPH
$$
MCGUIRE939
WWUS53 KICT 300542
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1242 AM CDT Fri Aug 30 2019
KSC079-095-155-173-300552-
/O.EXP.KICT.SV.W.0355.000000T0000Z-190830T0545Z/
Reno KS-Sedgwick KS-Harvey KS-Kingman KS-
1242 AM CDT Fri Aug 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENO...
SEDGWICK...EASTERN HARVEY AND EASTERN KINGMAN COUNTIES WILL EXPIRE AT
1245 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and central Kansas.
LAT...LON 3739 9811 3763 9810 3781 9793 3788 9736
3817 9731 3817 9715 3748 9715 3747 9781
3739 9781
TIME...MOT...LOC 0542Z 322DEG 45KT 3778 9699 3749 9732 3743 9796
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:33 PM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Aug 29, 6:33 PM CDT, 4 hours 43 minutes before
Area Forecast Discussion National Weather Service Wichita KS 633 PM CDT Thu Aug 29 2019 .SHORT TERM...(This evening through Sunday night) Issued at 408 PM CDT Thu Aug 29 2019 Complex scenario unfolding tonight and the next couple of days. A Flash Flood Watch has been issued. First will be the threat of severe weather tonight across central, south central, and southeast Kansas. Northwesterly flow is sitting overhead and a shortwave is on its way through southern Nebraska. Storms are expected to develop along an east-west oriented cold front this evening along the Kansas/Nebraska border. This cold front feeds into a weak sfc low currently near the KS/NE/CO border. Additionally, storms have initiated along the dryline extending south out of the sfc low and satellite imagery shows aggravated cumulus bubbling along the front. Very moist low levels and adequate heating today has contributed to a very unstable environment area wide. RAP sounds show impressive CAPE values (MU 5000, ML 4000) with very steep lapse rates nearing 8C/km in central KS and effective bulk shear of 30-35kts. DCAPE is equally as impressive with values near 1400 J/kg and with drier midlevels and increasing PWs of 1.5 to 2 inches. Storms that come through central Kansas before being a more linear complex will have the potential for significant hail of 2 inches and damaging winds 60-70 mph possible. As storms continue to grow upscale tonight expect the hail threat to dampen some and transition to a largely wind threat for the remainder of the night. While the threat of any tornados are low, there is decent storm relative helicity available (130 0-1 km SRH, 175 0-3km SRH) that could favor an isolated mesovortice in a bowing line. These storms are expected to quickly grow upscale into an organized MCS. Corfidi vectors would suggest this MCS initially move toward the southeast and then take more of a southward plunge. Meanwhile moisture transport is progged to increase considerably overnight with a strengthening southerly LLJ. The LLJ and better moisture transport are progged to veer slightly with time. This may create a secondary area of convergence along any potential outflow boundary and perhaps bring storm coverage farther west as the MCS backbuilds. Given forecast PWs of near 2 inches overnight expect torrential rainfall with these storms. Due to significant rainfall potential, combined with recent rainfall over the area, opted for a Flash Flood Watch across the warning area (less Russell and Barton Counties). Flash flooding and river flooding are likely and will need to be monitored overnight. Wherever the outflow ends up will likely be a focus for renewed showers and convection through the day tomorrow. Several models show lingering showers and storms across the area thus left a decent amount of pops in the forecast for this. Confidence then decreases somewhat for tomorrow night into early Sunday morning. Whether or not we recover from the MCS, and again where the outflow sets up, will impact where any convection sets up. Models are still not in agreement and may change drastically depending on the outcome of convection tonight. Will let the next shift take a look at tomorrow nights-sunday convection potential. Left QPF a shave on the drier side given uncertainty. Ridging will try to build back in during the day on Sunday and start to dry us out. Expect temps in the mid 80s and set up a decent week in the extended. .LONG TERM...(Monday through Thursday) Issued at 408 PM CDT Thu Aug 29 2019 Expect quieter conditions Labor Dy and throughout the the extended period. An upper ridge will be building overhead next week leaving the area dry and under general high pressure. Expect temperatures to remain around seasonable normal in the upper 80s and low 90s. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 627 PM CDT Thu Aug 29 2019 Main aviation concern will be overnight storms. Cold front currently extends from southeast Nebraska into far NW KS with a dryline extending south of KGLD. Storms have developed over SW Nebraska and far western KS along the front and dryline with this activity expected to continuing tracking south with some expansion expected as the low level jet cranks up this evening. Storms will be a good bet for most TAF sites overnight, affecting KICT and KCNU after midnight. Damaging straight-line winds and hail will be the main threats, along with very heavy rainfall. By sunrise, far southern and southeast KS should be the only areas still being affected by storms. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 69 83 67 83 / 60 50 60 60 Hutchinson 68 82 65 83 / 60 50 70 60 Newton 68 81 66 82 / 60 60 70 60 ElDorado 69 82 67 83 / 80 70 60 60 Winfield-KWLD 68 83 67 83 / 70 60 50 60 Russell 66 79 64 83 / 50 50 70 40 Great Bend 67 81 64 83 / 50 50 70 40 Salina 68 81 66 82 / 70 50 70 50 McPherson 68 81 64 81 / 60 50 70 60 Coffeyville 70 82 69 83 / 70 70 40 60 Chanute 69 80 68 82 / 70 70 50 60 Iola 69 80 68 82 / 80 70 50 60 Parsons-KPPF 69 80 68 82 / 70 70 40 60 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 10 PM CDT this evening through Friday afternoon for KSZ033-048>053-067>072-082-083-091>096-098>100. && SHORT TERM...KMB LONG TERM...KMB AVIATION...RBL
Hazardous weather outlook, Aug 29, 4:43 PM CDT, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 443 PM CDT Thu Aug 29 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302145- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 443 PM CDT Thu Aug 29 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A Flash Flood Watch has been issued for most of central KS and all of south central and southeast KS from 10pm tonight through noon tomorrow. Showers and thunderstorms are expected late this evening and overnight. Strong to severe storms are likely. The main threats are localized flooding, 60-75mph wind gusts, and large hail (potentially 2 in hail early in central Kansas). .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Flash Flood Watch will continue through noon on Friday. Lingering storms from overnight convection possible during the day Friday, a few of which may be strong. More showers and thunderstorms are expected tomorrow night through Saturday. Some storms could be strong to severe with hail and damaging wind, and localized flooding as the main threats, especially in south central Kansas. There is greater uncertainty in tomorrow nights forecast so be sure to check back for updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ Butler
In the hours before
Local storm report, Aug 29, 10:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1032 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST RUSSELL 38.89N 98.86W
08/29/2019 E70 MPH RUSSELL KS TRAINED SPOTTER
&&Local storm report, Aug 29, 10:39 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1039 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND GST RUSSELL AIRPORT 38.87N 98.82W
08/29/2019 M72 MPH RUSSELL KS ASOS
ASOS STATION KRSL RUSSELL MUNICIPAL AIRPORT.
&&Local storm report, Aug 29, 10:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1044 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM TSTM WND GST HOISINGTON 38.52N 98.78W
08/29/2019 E70 MPH BARTON KS LAW ENFORCEMENT
&&Local storm report, Aug 29, 10:50 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1050 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND GST GREAT BEND 38.36N 98.81W
08/29/2019 E70 MPH BARTON KS LAW ENFORCEMENT
70 MPH WINDS REPORTED WITH WIDESPREAD POWER
OUTAGES.
&&Special weather statement, Aug 29, 11:01 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Wichita KS 1101 PM CDT Thu Aug 29 2019 KSZ033-300430- Lincoln KS- 1101 PM CDT Thu Aug 29 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Eastern Lincoln County in central Kansas... * Until 1130 PM CDT. * At 1100 PM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from 5 miles east of Ada to 11 miles north of Kanopolis...and moving east at 45 mph. hail up to the size of dimes...and wind gusts up to 55 mph will be possible with these storms. * Locations impacted include... Lincoln, Beverly, Barnard and Westfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for central Kansas. LAT...LON 3922 9793 3888 9793 3891 9825 3922 9823 TIME...MOT...LOC 0401Z 286DEG 41KT 3915 9780 3887 9810 MCGUIRE
Local storm report, Aug 29, 11:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TSTM WND GST 3 W LYONS 38.35N 98.26W
08/29/2019 E60 MPH RICE KS LAW ENFORCEMENT
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 9:37 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 83 min |
| Aug 29, 10:30 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Reno, Rice, Saline | 75 min |
| Aug 29, 10:54 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 36 min |
| Aug 29, 11:01 PM CDT | Special Weather Statement | ICT | Lincoln | 29 min |
| Aug 29, 11:43 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 77 min |
| Aug 30, 12:13 AM CDT | Special Weather Statement | ICT | Harper | 32 min |
| Aug 30, 12:31 AM CDT | Special Weather Statement | ICT | Butler, Chase | 59 min |
| Aug 30, 12:38 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 52 min |
| Aug 30, 12:50 AM CDT | Special Weather Statement | ICT | Sedgwick | 40 min |
| Aug 30, 1:16 AM CDT | Special Weather Statement | ICT | Elk, Greenwood | 44 min |
| Aug 30, 1:33 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Sumner | 27 min |
| Aug 30, 1:43 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 62 min |
| Aug 30, 2:01 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk, Wilson | 29 min |
| Aug 30, 2:11 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 64 min |
| Aug 30, 2:15 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Labette, Montgomery, Neosho, Wilson | 75 min |
| Aug 30, 3:42 AM CDT | Special Weather Statement | ICT | Barton | 33 min |
| Aug 30, 4:11 AM CDT | Special Weather Statement | ICT | Elk, Greenwood | 34 min |
| Aug 30, 4:13 AM CDT | Special Weather Statement | ICT | Barton | 32 min |
| Aug 30, 5:10 AM CDT | River Flood Warning | ICT | Saline | 4 hr |
| Aug 30, 5:12 AM CDT | River Flood Warning | ICT | McPherson, Saline | 59 hr |
| Aug 30, 5:12 AM CDT | River Flood Warning | ICT | Saline | 4 days |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.